# SDR FDEA2020081431871

- Difficulty date: August 13, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43630
- Aircraft time: 4,839 hours, 2,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Light Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHT "UNARMED" LIGHT ON OVERHEAD PANEL IS  INOP.    RELAMPED SWITCH AND OPS CHECK GOOD. REF 767 MM  33-13-00-2.  OK FOR SERVICE.
